I went to the ER with severe muscle pain in neck, I took these 3 pills together for 2 days. I slept most of the 2 days, but on the evening of day 2, I asked my husband a question and he grunted & shouted the answer at me. I went violent crazy on him in front of my 2 sons and my mother. I broke an aluminum broomstick over his head, the stick cut his forehead and cut his pinky finger - he needed to get stitches. Could this be a side effect of the three meds I took?
27 Jun 2010
It could have caused that although it would take most people more time on these meds together before it would cause that type of reaction. Valium can calm you down but after long time use, it can cause aggitation, same with the hydrocodone. The pain level you had didn't help that situation either.
28 Jun 2010
I doubt this is a side effect of the meds you took for only 2 days. It sounds like rage to me. That is NOT a normal reaction. Have you been on these meds longer than the 2 days? If not, I would talk with your doctor and see if there is an underlying issue that may cause this type of rage. Are you prescribed other meds that may have reacted badly with the meds from the ER? I hope this doesn't offend you but, maybe you liked how you felt on the medication, and since it was ending you took it out on your husband? I'm just trying to help you. Please don't take offense to my ideas. It is just not a normal reaction to these meds. But you may be the rare exception and I would certainly owe you an apology. I hope things are ok now. I wish you the best and hope your neck is doing much better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was wondering should I take the ibuprofen and valium in the morning and then take the tramadol and valium at night for the pain or should i take ...
1 answer • 4 Aug 2010
Ten or fifteen years ago, a pharmacist gave me a pharmaceutical paper (lost now) dealing with muscular pain (e.g., back pain)to take the fullest ...
4 answers • 17 Oct 2010
Does Advil have more ibuprofen in it? I need to stay away from ibuprofen. I have severe pain and need to take something. I was taking advil but the ...
2 answers • 10 Nov 2011
... possible for a person who has experienced this kind of overdose to be more susceptible to blackouts and loss of cognitive ability when drinking?
2 answers • 6 Jul 2012
Am currently taking Ibuprofen 800mg are there any side effects due to recent recall of Acetaminophen
there seems to be a recall on the following pain relievers: Hydrocodone Bitartrate and Acetaminophen Tablets 10 mg/500 mg. I am taking Ibuprofen for ...
4 answers • 8 Dec 2012